# SDR IXXA20200720031

- Difficulty date: July 1, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 92,469 hours, 29,247 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245015
- Condition: Cracked
- Location: Nr Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE SCHEDULED VISIT. NR 1 OUTBOARD PYLON EXTERNAL SKIN IS CRACKED AT AFT UPPER CORNER OF PANEL 432AL CUTOUT. FABRICATED, LOCATED, DRILLED AND INSTALLED A DOUBLER, TRIPLER, FILLERS  AND RUB STRIP IAW REA 42414REA08.
